# SDR SWAA2024051575691

- Difficulty date: April 16, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 55,821 hours, 28,959 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663 Lbl30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON HORIZONTAL PRESSURE DECK LBL 30 STA 663 AT MAIN WHEEL WELL COMPARTMENT. CRACK LENGTH: 0.437 INCH APPROX. 2024-259269<[01] TOOL USED: EDDY CURRENT EQUIPMENT; PN: NORTEC 600D; SN: 210138503; DUE DATE: 21-JUL-24;[02] TOOL USED: EDDY CURRENT EQUIPMENT; PN: NORTEC 600D; SN: 210138503; DUE DATE: 21-JUL-24;[03] PERFORMED PERMANENT REPAIR ON HORIZONTAL PRESSURE DECK LBL 30 TO LBL 60 STA 663 AT MAIN WHEEL WELL COMPARTMENT IAW IAW B737-700 SRM 53-40-51?2R-2 REPAIR 2; SEE INDIVIDUAL SIGN OFFS BELOW.;[04] PERFORMED PERMANENT REPAIR ON HORIZONTAL PRESSURE DECK LBL 30 TO LBL 60 STA 663 AT MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 53-40-51?2R-2 REPAIR 2; SEE INDIVIDUAL SIGN OFFS BELOW. JOB COMPLETED
